# SDR FDEA201102160575

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK PLATE SUPPORT AT STA 650-STA 680, LBL 16.10 FOUND   WITH CORROSION.  CORRODED FLOOR DECK PLATE SUPPORT R & R IAW SRM 51-40-02, REV   101.  REPAIR IS CLASSIFIED AS MINOR.
